I have been diagnosed with chronic paroxysmal hemochrania (headaches) and am taking prescribed indomethacin. I also have extreme fatigue since chemotheraphy for lung cancer and take provigil. I recently suffered an attack of heart palpitations and faintness while taking both medications. I have had panic attacks in the past. EMS measured my BP at 212/119 after being unable to stand up or get my anxiety attack under control for more than 2 hrs. Could the combination have caused the spike in BP?
15 Oct 2009
it is not very likely but is a possibility. One of Provigil studies showed that the need for anti-hypertension medication in test subjects were slightly higher with provigil vs the placebo.
Also with the Indomethacin wich is part of the NSAID group. Nonsteroidal anti-inflammatory drugs (NSAIDs) may elevate blood pressure and increase the risk for the initiation of antihypertensive therapy. Furthermore, NSAIDs may antagonize the blood-pressure lowering effect of antihypertensive medications in patients already being treated with antihypertensive drugs.
hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Indomethacin for about 6yrs in order to help control my gout outbreaks. I was recently pulled over by a police officer for not ...
1 answer • 7 Aug 2011
My grandmother has diabetes and she takes diabetic medicine like blood pressure pills etc. Recently she was diagnosed with gout and she was ...
2 answers • 6 Dec 2011
ok... so for about a year and a half now i have had the pressure headaches after doing meth for about a month, then quit because it almost killed me ...
2 answers • 20 Mar 2012
Hello, I'm on my third week of Zoloft/Ativan. At first I didn't have very many or very strong side affects, I still get the shaking and dry ...
1 answer • 1 Apr 2013
... pressure during a spike. My latest BP regimen is .3mg Clonidine at night she took me off the 50 mg Metropolol I was taking in the morning but ...
3 answers • 4 Jun 2013